I have never had siezures a day in my life until I started taking celexa in January. I feel like I'm going to pass out at times. I have been trying to figure out whats causing them and I think I have figured out that its my celexa. I get a strange metallic like taste in my mouth and feel like my insides are shaking. Then I have a siezure. I feel awful for a couple days after taking it and having a siezure. I am refussing to take my meds anymore until I can get some answers. If anyone can provide any info to do this please do so.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2011 • 1 answer
Posted 24 Oct 2011 • 12 answers
Posted 3 Feb 2013 • 5 answers
Posted 7 Mar 2013 • 3 answers
Citalopram - Has anyone read any reports, or experienced themselves, that Celexa causes severe lower
Posted 6 Jul 2014 • 3 answers